MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Model Number DSD-201
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medivators field service engineer was at a facility servicing a dsd-201 automated endoscope reprocessor and reported the facility was using the incorrect 0.2 micron water filter with their unit.The water filter being used is not intended to be used with the filter housing unit it was in and was found to be unattached to the filter port.There is potential that microbial contamination was introduced to the aer, thus there is potential for patient adverse effects.It is unknown how long the facility had been using the incorrect 0.2 micron water filter with their aer.The facility confirmed they had the correct 0.45 micron pre-filter and a sediment pre-filter.They have since installed the correct 0.2 micron filter in their aer.The facility is looking into getting a service contract with medivators.There have been no reports of patient harm related to potential bacterial contamination from endoscopes reprocessed in this aer.This complaint will continue being monitored in medivators complaint handling system.Facility information: (b)(6).
 
Event or Problem Description
A medivators field service engineer was at a facility servicing a dsd-201 automated endoscope reprocessor and reported the facility was using the incorrect water filter with their unit.There is potential for microbial contamination to be introduced while reprocessing endoscopes, thus there is potential for patient adverse effects.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7390564
Report Number2150060-2018-00024
Device Sequence Number11116931
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDSD-201
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;